# SDR REXA2013030100376

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 23,088 hours, 20,277 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 FOUND CRACKED IN THREE LOCATIONS AROUND FORWARD CARGO DOOR LINTEL.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
